# SDR SWAA043507

- Difficulty date: December 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 7,756 hours, 7,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Part serial: 0047A
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L2 DOOR EVAC SLIDE OUT OF ADJUST.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE PER MM.
